# SDR UALA2013040102061

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 46,708 hours, 5,643 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774421
- Part serial: 517
- Condition: Improper Part
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEED TO REPLACE DOOR 2L SLIDE.  REPLACED SLIDE AT DOOR 2L WITH CORRECT MR.
